# SDR UALA2013032601926

- Difficulty date: March 25, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 42,228 hours, 10,278 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND HYD LEAKAGE FROM RT WING ABOVE NR 4 MLG WHEEL. FOUND LEAKAGE FROM RT ANTI-SKID SHUTTLE VALVE MODULE LINE.  RETIGHTENED LINE AND NO MORE LEAKAGE.
